File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Article: Historical notes: the Malfatti problem in 19th-century China

TitleHistorical notes: the Malfatti problem in 19th-century China
Authors
Issue Date2013
PublisherInstitute of Mathematics and Its Applications. The Journal's web site is located at http://www.ima.org.uk/activities/publications/mathematics_today.cfm.html
Citation
Mathematics Today, 2013, v. 49 n. 5, p. 229-231 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/192485
ISSN

 

DC FieldValueLanguage
dc.contributor.authorChan, YCen_US
dc.contributor.authorSiu, MKen_US
dc.date.accessioned2013-11-15T02:16:43Z-
dc.date.available2013-11-15T02:16:43Z-
dc.date.issued2013en_US
dc.identifier.citationMathematics Today, 2013, v. 49 n. 5, p. 229-231en_US
dc.identifier.issn1361-2042-
dc.identifier.urihttp://hdl.handle.net/10722/192485-
dc.languageengen_US
dc.publisherInstitute of Mathematics and Its Applications. The Journal's web site is located at http://www.ima.org.uk/activities/publications/mathematics_today.cfm.html-
dc.relation.ispartofMathematics Todayen_US
dc.titleHistorical notes: the Malfatti problem in 19th-century Chinaen_US
dc.typeArticleen_US
dc.identifier.emailSiu, MK: mathsiu@hkucc.hku.hken_US
dc.identifier.hkuros226753en_US
dc.identifier.volume49en_US
dc.identifier.issue5en_US
dc.identifier.spage229en_US
dc.identifier.epage231en_US
dc.publisher.placeUnited Kingdom-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats